MAUDE Adverse Event Report: COVIDIEN 12ML SYRINGE REGULAR NS; SYRINGE, PISTON

COVIDIEN 12ML SYRINGE REGULAR NS; SYRINGE, PISTON
Model Number 8881112059
Medical Device Problem Code Missing Information (4053)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted. as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that some numbers and lines are missing from the syringes.
 
Additional Manufacturer Narrative
H 3 evaluation summary a device history record (dhr) review was completed for the reported lot.There were no manufacturing related issues related to the complaint issued for this lot.Samples were received for evaluation and were visually inspected.Intermittently missing gradient print were found, and the reported condition was confirmed.The most probable cause of the reported issue is that a jam at the printer occurred.Studies on the effectiveness of inspection have been completed to ensure associates can identify issues to established acceptance criteria.Based on the information available and the investigation findings, additional actions are deemed unnecessary at this time.This complaint will be used for tracking and trending purposes.

Brand Name
12ML SYRINGE REGULAR NS
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
815 tek drive
crystal lake IL 60039 9002
MDR Report Key9940724
Report Number1424643-2020-00574
Device Sequence Number16967294
Product Code FMF
UDI-Device Identifier10884521010871
UDI-Public10884521010871
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881112059
Device Catalogue Number8881112059
Device Lot Number19G25163X
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/26/2020
Supplement Date Received by Manufacturer03/26/2020
Initial Report FDA Received Date04/08/2020
Supplement Report FDA Received Date05/14/2020
Patient Sequence Number1